# SDR AALA201807171005

- Difficulty date: July 6, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR SUPPORT WAS FOUND CRACKED IN THE FORWARD CABIN, BS 312 - 328,  LBL 45.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02.
